Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suggest antibiotics to treat a UTI

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
Which antibiotic better for a uti - ceftin or cipro?
Thu, 10 May 2018 in General Health
 
 
Answered by Dr. Eni 47 minutes later
Brief Answer:
In between these two, cipro is better

Detailed Answer:
Dear patient,
You have asked about the best treatment for UTI, and between the two drugs you mentioned, Cipro is way better than ceftin. Actually, ceftin shouldn't be used and it is the third-line choice.
Nitrofurantoin is actually the best drug, followed by fosfomycin.
Second-line choice is Cipro. Then follows ceftin.
You should discuss with your doctor which antibiotic he/she may suggest you, since it may depend also on the organism causing the infection, if he has already done a antibiogramme. Plus you will need a prescription to get these drugs.

Hope I have answered your question. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health!
Manoku Eni M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor